# SDR MEX2002044

- Difficulty date: February 16, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N945AS
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 448 - BJX-LAX - DURING RAMP INSPECTION IT WAS DETECTED AN HYDRAULIC LEAK IN THE RIGHT MLG COMPARTMENT.  A PRESSURE LINE OF THE BRAKE MANIFOLD AND MANIFOLD SEAL CAP WAS REPLACED IAW MM 32-42-03, IPC ITEM 102, TEST OK.  5 QUARTS OF HYDRAULIC FLUID WERE NEEDED, THE HYDRAULIC LINE WAS REPLACED AND IT WAS VERIFIED BY LEAKS, ALL OK.  (M)
